Calpol Six Plus Fastmelts 12s
SKU : OTCCALFAST12 PIP-Code : 2768018 EAN : 5010123725099
Calpol Six Plus Fastmelts are strawberry flavoured tablets that melt on the tongue to help relieve your child's pain and fever.
Special Price £3.49 Regular Price £4.55
Calpol Six Plus Fastmelts
Calpol Six Plus Fastmelts contain paracetamol to relieve pain and / or bring down fever in a range of conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.
The delicious strawberry flavoured tablets melt on the tongue for convenient, effective relief and are suitable for children aged 6 years and over, as well as adults.
Calpol Six Plus Fastmelts are colour and sugar free.
- For oral use only.
- To remove tablet use a fingernail to break the foil along the dotted line before pressing the tablet out.
- Tablets can be sucked gently until they melt on the tongue. There is no need to take water as they melt into a pleasant tasting paste which is easily swallowed.
- Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred.
- Children aged 6-9 years: 1 tablet.
- Children aged 9-12 years: 2 tablets.
- Children aged 12-16 years: 2-3 tablets.
- Adults and children over 16 years: 2-4 tablets.
- Active Ingredient: Paracetamol 250mg
- Other Ingredients: Mannitol (E421), Crospovidone, Aspartame (E951), Magnesium Stearate, Polymethacrylate (Eudragit E100), Polyacrylate Dispersion 30% and Colloidal Anhydrous Silica. The flavouring is strawberry.
- Contains paracetamol. Do not give this medicine with any other paracetamol-containing product.
- Never give more than the stated dose.
- Aspartame (E951) contains a source of phenylalanine which may be harmful for people with phenylketonuria.
- Has ever had a bad reaction to any of the ingredients.
- Is taking anything else with paracetamol in it.
- Has phenylketonuria (a hereditary disease discovered at birth).
- Has serious kidney or liver problems.
- Is taking any other medicines, including:
- Metoclopramide or domperidone (used to treat nausea and vomiting).
- Colestyramine (used to treat high cholesterol).
- Anticoagulants (drugs that thin the blood, such as warfarin).
- Anticonvulsants (drugs to treat epilepsy).
- You can use this medicine while you are taking oral contraceptives (‘the pill’), but it may not work so well on your pain or fever.
- If you drink large amounts of alcohol, you may be more open to the side effects of paracetamol.Ask your doctor or pharmacist for advice before taking this medicine if you might be pregnant or breastfeeding.
Next Working Day Delivery as standard for mainland UK orders
Free Click & Collect from Knights Pharmacies across England and Wales (Coming Soon)
NHS and Private Prescriptions delivered straight to your door